UZH-Logo

Maintenance Infos

Functional normalization for the branching process with infinite mean


Barbour, A D; Schuh, H (1979). Functional normalization for the branching process with infinite mean. Journal of Applied Probability, 16(3):513-525.

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1979
Deposited On:30 Oct 2009 15:41
Last Modified:05 Apr 2016 13:30
Publisher:Applied Probability Trust
ISSN:0021-9002
Publisher DOI:10.2307/3213081

Download

Full text not available from this repository.View at publisher

Author Collaborations